# SDR 08FDEA00701

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BS 1166 BETWEEN S19L S20L, FRAME AND SKIN HAVE OVER SIZED HOLE   (APPROX 3/8 DIA.) NDT TO VERIFY MATERIAL THICKNESS .050".  REMOVED DAMAGE ON SKIN.  FABRICATED REPAIR DOUBLER AND FILLER 2024-T3 .063" A87331/P0 NR 1032671.  OVERSIZED LAP SEAM HOLES AND NDT FOR 0 TIME, NO DEFECT FOUND.  TREATED AND PRIMED REPAIR DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER.  SEALED EDGES AND RESTORED FINISHES.  REF SRM 53-30-2, SRM 51-10-1, SRM 51-10-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR CATEGORY "B" REPAIR.
